# SDR DL764081210

- Difficulty date: September 21, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 28,868 hours, 8,441 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DOOR 1R SHOWED OPEN ON TAXI OUT.  DOOR APPEARS TO BE OUT OF TRACK FOUND DEBRIS IN DOOR WAY.  CLEANED AND INSPECTED.  FOUND NO OTHER PROBLEMS.  DOOR OPS AND ARMS NORMAL. CREW RESET DOOR AND LIGHT WENT OUT.  RETURNED TO GATE FOR MTC TO INSPECT.
